# SDR SWIA202161106

- Difficulty date: July 29, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - SUSPECTED CRACK IN DECK SKIN UNDER AND OUTBOARD OF L/H FWD EQUIPMENT BAY BRAKE ACCUMULATOR GAGES - VISIBLE ON TOP AND ALSO FROM FWD HYDRAULICS COMPARTMENT - APROX FS 192 WL 79.5     (C-CHECK RO 9/21/2021)    COMPLIED WITH REO 670-53-11-1723 REV -- DATED 2021-08-20, REO 670-53-11-509 REV -E DATED 2018-02-08. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED  / COMPLIED WITH TASK CARD 51-900-1002-SKY
